24. Aug, 2015

Here we go again

Hi all,

Well the good news is I didn't have a reaction this time! THANK GOD i had been dreading going in and having a reaction again, but luckily this new drug is ok and i'm not allergic to it.

However........ this new drug also means more side effects and more rotting on my behalf!

Last session i'd only had 2 drugs and the side effects were bad enough, this time i've had all 3 and i've most definately started to ROT!!!!

So  on top of the;

Nausea

Hot flushes

Taste changes

Sore mouth

Stomach cramps

Burning arms

Skin reactions

And extreme tiredness, i also have a urine infection that is pure agony! I had to contact Weston Park last night to get a prescription faxed to the late night chemist it was that bad. My insides feel like they are hanging out and i'm at the loo every 10 minutes!!!

Apart from all that little lot......2 down, 4 to go!!!

i'm off to sleep again now as that's the only thing i'm good at just now! Catch up with you all soon!

Lindzi xxx